# SDR CALA2022101402813

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737
- Aircraft serial: 30613
- Aircraft time: 69,657 hours, 25,307 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: NA
- Condition: Cracked
- Location: Sta 540 And Lbl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-54-4-1262 SHEAR TIE FITTING AT STA 540 AND LBL 15.04 IS CRACKED. SUPPORT TASK NSA EMX N/R 00088. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 15.04 N/R 5867013, WORK ACCOMPLISHED BY V905004, AND INSPECTED BY IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE V935483. SSFR REPORT, 46-0024, ENTERED BY UAL INSPECTION U354654 NSA EMX N/R 00088 AND HANGER N/R 5867013 FOR WORK ACCOMPLISHED , 10/11/2022. CIR C/W. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00088, AND HANGER VERIFIED ALL RII REQ C/W
